MAUDE Adverse Event Report: DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during an unknown procedure the gii easy arthro #2 eth *ea was found to be broken before using it.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: b3: the date of event was documented as 1/1/2020 on the initial report.It has been updated as (b)(6) 2020.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred during bankart repair procedure.It was reported that the case was completed by using a spare device as it was readily available.It was reported that the surgery happened in (b)(6) hospital.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary
=
> the complaint device was received and evaluated.Visual observation reveals that one of the distal tabs of the inserter was bent outwards.But no broken features were observed with the received device.The attached image "cst gii-easy.Jpg" under pc clearly describes the damage of the device.Thus, the reported complaint cannot be confirmed.The rest of the components of the device assembly looks good without any damage.Unintended force or stress on the inserter might have contributed to the complaint condition.An mre was not reviewed as the lot number of the product is unknown.At this point, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> mre was not performed due to unknown lot number.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9629849
Report Number1221934-2020-00302
Device Sequence Number16247741
Product Code JDR
UDI-Device Identifier10886705002061
UDI-Public10886705002061
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212450
Device Catalogue Number212450
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer01/28/2020
03/05/2020
03/10/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date01/29/2020
03/05/2020
03/11/2020
Patient Sequence Number1